# SDR F3LA99142

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON INTERCOSTAL BETWEEN BS 328 AND 344, 12 INCHES RIGHT OF BBL 0. MAINTENANCE FABRICATED AND REPLACED INTERCOSTAL PER SRM 53-10-2, FIG 7 AND EA NR 53-737-047.  (M)
